# SDR QXEA200301149

- Difficulty date: September 12, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,969 hours, 4,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shroud
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 NACELLE RT HAND SIDE, NACELLE TO FLAP SHROUD DIAPHRAGM IS CRACKED AT STATION XN200.06. REPAIRED IAW Q400 SRM 51-40-10, 51-42-05.
